# SDR CA030930013

- Difficulty date: September 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 601R6227221
- Condition: Burned
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AMJOR INSPECTION (C-CHECK AND 96 MTH INSP.) A FUEL TUBE ASSEMBLY IN CENTER TANK WAS DISCOVERED WITH EVIDENCE OF ARCING.  FURTHER INSPECTION REVEALED ADJACENT PART (STIFFENER PN 60010011193) HAD ALSO SIMILAR EVIDENCE OF ARCING. TUBE ASSEMBLY WAS REINSTALLED TEMPORARILY TO TAKE MEASUREMENTS. THE ACTUAL DISTANCE BETWEEN STIFFENER AND FUEL TUBE IS APPROXIMATELY .250 INCH IAW OEM SPECIFICATIONS. DAMAGE ON TUBE IS 0.300 X 0.370  WITH A DEPTH OF 0.010 DAMAGE ON STIFFENER IS 0.300 X 0.350 WITH A DEPTH 0.030 ALL COMPONENTS: TUBE, CLAMPS, SLEEVES, ETC HAVE BEEN QUARANTINED. OEM HAS BEEN ADVISED OF SITUATION.
